# SDR A6WA201312064471

- Difficulty date: December 6, 2013
- Submitted: December 28, 2013
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 26,189 hours, 25,363 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Condition: Corroded
- Location: E&E Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AVIONICS BAY DOOR SEAL RETAINER HAS CORROSION.  R & R AVIONICS BAY DOOR SEAL RETAINERS IAW CRJ 200 SRM 51-42-06 & 51-42-13.
